| Model Number |
500001004001 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation¿ main, some letters on keyboard was not working.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 29-may-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, the technical support specialist (tss) confirmed that the customer rebooted the station while on hold during case creation.After the reboot, the keyboard functioned properly.Permission was requested to close the case, and the customer approved the closure.The system functioned as intended after the customer resolved the issue.